# SDR ASAA2014051007747

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 20,709 hours, 6,394 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT,  EXPERIENCED "FMC DATALINK FULL" ANOMALY.  ACFT GROUNDED.  AFTER LANDING AT GATE ACCOMPLISHED QRH PROCEDURES IAW HANDBOOK BULLETIN.  OPS HAS RETURNED TO NORMAL.
